Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Maximum Strength Daytime and Nighttime Severe Cold and Flu Relief, 12 fl oz - 2 Bottles Cold and Flu Relief

    SKU
    0372997
    Rite Aid Exclusive
    Prices Vary by Store
    FSA/HSA eligible
    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +

    Not available for shipping

    to Check Availability
    Checking delivery availability

    Warning Show Details

    Questions about pickup, delivery, or shipping? Learn More

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 0372997


    For aches, fever, sore throat, cough, nasal congestion, mucus, runny nose, and sneezing, the Rite Aid Maximum Strength Daytime and Nighttime Severe Cold & Flu Relief combo pack has you covered. The daytime cold and flu formula is antihistamine free and non-drowsy to get you through the day, while the nighttime cold remedy helps you get a good night sleep. Both formulas act as a temporary fever reducer and pain reliever for those uncomfortable aches. This his combo pack offers the relief you need to help you make it through 24 hours Dosing cups included.

    • DAY/NIGHT COMBO PACK: This Rite Aid cold and flu medicine for adults includes non-drowsy, alcohol-free daytime & nighttime cold and flu medicine. This combo pack relieves your symptoms so you can get through the day without drowsiness, and sleep at night.
    • MULTI-SYMPTOM RELIEF: You'll feel daytime relief from aches, fever, sore throat, coughing, and nasal congestion in a non-drowsy formula. And at night, your aches, fever, sore throat, cough, runny nose, and sneezing will be relieved so you can sleep.
    • FEVER & PAIN RELIEVER: Acetaminophen temporally relieves common cold symptoms like minor aches and pains, headache, sore throat, and fever while cough suppressant, expectorant, antihistamine, and nasal decongestant offer mucus and sinus pressure relief.
    • ALCOHOL FREE DAYTIME: Easy on your body, effective on your cold. Rite Aid Cold & Flu contains ingredients- pain reliever/fever reducer, Acetaminophen; cough suppressant, Dextromethorphan HBr; nasal decongestant, Phenylephrine; & expectorant, Guaifenesin.
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Maximum Strength Daytime and Nighttime Severe Cold and Flu Relief, 12 fl oz - 2 Bottles Cold and Flu Relief
    Sub Brand Rite Aid Pharmacy
    Package Count 2
    Container Type blister pack
    Form Liquid
    Country of Manufacture United States
    Best For Congestion, Fever
    Prop 65 No
    HOW TO USE

    Take only as directed. - see overdose warning. Only use the dose cup provided. Do not exceed four doses per day.

    INGREDIENTS

    PM: acetaminophen 650mgdextromethorphan HBr 20mgdoxylamine succinate 12.5mgphenylephrine HCI 10mg AM:acetaminophen 325mgdextromethorphan HBr 10mgguaifenesin 200mgphenylephrine HCI 5mg

    SAFETY

    LIVER WARNING: This product contains acetaminophen. Severe liver damage may occur if you take; more than six tablets in 24 hours, which is the maximum daily amount. With other drugs containing acetaminophen. 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms include: skin reddening, blisters, rash. If skin reaction occurs, stop use and seek medical help right away. SORE THROAT WARNING: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, or vomiting may be serious. Consult a doctor promptly. Do not use more than 2 days or administer to a child under three years of age unless directed by a doctor.

    DIMENSIONS
    Dimensions
    Depth 2.6
    Width 5.1
    Height 7.7
    REVIEWS